# SDR C2XA07RI107

- Difficulty date: December 23, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N16951
- Make and model: Emb EMB-145LR
- Aircraft serial: 145063
- Aircraft time: 22,284 hours, 17,025 cycles
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 2291 MEM TO EWR:CREW NOTED "SMOKE FROM NR 2 ENGINE WAS REPORTED FROM START OF TAKEOFF ROLL TO APPROX THREE MILES FROM DEPARTURE END OF RUNWAY.  OIL PRESSURE RANGED 117-111 PSI DURING TAKEOFF ROLL WITH 12 QTS OF OIL IN THE ENGINE".  MX INSPECTED NR 2 ENGINE FOR OIL LEAKS WITH NO LEAKS NOTED.  RAN NR 2 ENGINE ON GROUND IAW EMB 145 AMM 71-00-01.  NO SMOKE NOTED.  A/C WAS APPROVED FOR RETURN TO SERVICE.
